# SDR CA140317007

- Difficulty date: March 13, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 11,245 hours
- Engine: Pwa PT6A41
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 302158
- Condition: False Indication
- Location: Lt Nacelle
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) JUST BEFORE THE FINAL APPROACH, THE LT ENGINE FIRE LIGHT ILLUMINATED WITH ASSOCIATED MASTER WARNING FLASHER.  ALL OTHER ENGINE INDICATIONS WERE NORMAL. FLIGHT CREW SHUTDOWN THE ENGINE AND THE FIRE LIGHT WENT OUT.  THE FIRE BOTTLE WAS NOT DISCHARGED.  THE ACFT LANDED SAFELY AND TAXIED TO THE HANGAR RAMP.  INVESTIGATION COULD FIND NO SIGNS OF FIRE.  MAINTENANCE INSPECTION FOUND THE FORWARD UPPER FIRE DETECTOR UNSERVICEABLE. THE DETECTOR WAS REPLACED WITH A SERVICEABLE UNIT AND THE ACFT RETURNED TO SERVICE.
